


Parafast 125mg Syrup
Manufacturer
Cipla Ltd
Salt Composition
Paracetamol (125mg)
Key Information
Short Description
Parafast 125mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Dosage Form
Syrup
Introduction
Parafast 125mg Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child's age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child's doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Parafast 125mg Syrup is to be taken with food.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Parafast 125mg Syrup.
Breastfeeding Warning
Parafast 125mg Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnancy Warning
Parafast 125mg Syrup is safe to use during pregnancy. Most studies have shown low or no risk to the developing baby.
Interacting Medicines
Nimesulide Oxyphenbutazone Metamizole
How it works
Parafast 125mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Parafast 125mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Parafast 125mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Paralife Syrup

Sanmol Syrup

Paral 125mg Syrup

G Mol 125mg Syrup

FE Stop Syrup

Nimucet NF 125mg Syrup

Colmol 125mg Syrup

Paranir Syrup

Reemol 125mg Syrup

Saymol 125mg Syrup
Frequently asked questions
What are the correct dosing instructions for Parafast 125mg Syrup in children?
The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it. You may also check the label or the leaflet inside the packaging for directions before use.
When can I expect my child's condition to improve after taking Parafast 125mg Syrup?
Parafast 125mg Syrup usually starts working within 30 to 60 minutes of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses.
What should I do if my child vomits after taking Parafast 125mg Syrup?
If your child vomits within 30 minutes of taking Parafast 125mg Syrup, repeat the dose again. If it has been more than 30 minutes after taking Parafast 125mg Syrup and your child vomits, no need to repeat the dose and wait until it is time for the next dose.
Can I give Parafast 125mg Syrup to my child for low-grade fever?
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, always try to speak to your child's doctor first.
What should I do if my child's fever persists even after taking Parafast 125mg Syrup?
If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child's doctor for specific treatment.
What constitutes an overdose of Parafast 125mg Syrup?
You should only take four doses of Parafast 125mg Syrup in 24 hours. There should be a gap of at least 4-6 hours between two doses. Do not take it for more than 3 days without first talking to your doctor.
Is there any special diet my child needs to follow while taking this medicine?
Unless instructed by your doctor, your child should take a normal balanced diet while continuing this medicine as lack of nutrition can put your child at risk of developing medicinal toxicity.
In what conditions must Parafast 125mg Syrup be given with caution?
It is advised to use Parafast 125mg Syrup with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy.
How should I store this medicine?
Keep this medicine at room temperature in a dry place beyond the reach of children.
Can I give Parafast 125mg Syrup on a routine basis when my child is taking a vaccine?
It is always suggested not to give this medicine with vaccines that lead to fever. Rendering to the studies, doing so can reduce the efficacy of the vaccine.